| Model Number |
8886623331 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Tissue Damage (2104); No Code Available (3191)
| Date of Event |
08/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a proximal pancreaticoduodenectomy, while the device was used for anastomosis of the bile duct and anastomosis of jejunum, the device, needle was detached from the thread, to resolve the issue the surgeon repeated the anastomoses and used another device to complete the case.The surgical time was extended more than 30 minutes and there was a tissue damage due to the device problem.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received three devices.A tactile and microscopic inspection of the sutures was performed with no abnorm alities.A needle attachment test was performed on the sealed samples, and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.